# SDR MWEA99678

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 99155872
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME AT SEAT 24 RIGHT HAS EVIDENCE OF LIGHTNING STRIKE.  MAINTENANCE BLENDED OUT LIGHTNING STRIKE DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER.
